# SDR IPXA2016051403344

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- Aircraft time: 102,386 hours, 17,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY LIGHT LENS WAS BROKEN AT FLT DECK.   REPLACED DOME LIGHT LENS IAW MM 33-51-07.  PERFORMED OPS TEST OF EMERGENCY LIGHTS.  OPS CHECKED GOOD IAW MM 33-51-07, STEP E.
